PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Fixed points of the Ruelle–Thurston operator and the Cauchy transform

Volume 254 / 2021

Genadi Levin Fundamenta Mathematicae 254 (2021), 49-67 MSC: Primary 37F10; Secondary 41A20. DOI: 10.4064/fm939-7-2020 Published online: 21 December 2020

Abstract

We give necessary and sufficient conditions for a function in a naturally appearing function space to be a fixed point of the Ruelle–Thurston operator associated to a rational function (see Lemma 2.1). The proof uses essentially a 2020 paper of the author. As an immediate consequence, in Theorem 1 and Lemma 2.2 we revisit Theorem 1 and Lemma 5.2 of Levin (2014).

Authors

  • Genadi LevinInstitute of Mathematics
    Hebrew University of Jerusalem
    Givat Ram, Jerusalem, Israel
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image